Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Psoriasis and HIV
Feb 6, 2011

Hi Dr Bob. I was tested positive for HIV on 12/16/2010 and have been developing an episode of psoriasis (which I first had 4 years ago as my first episode). My CD4 count is 398 and my viral load around 1500. My doctor also my resistance to some drugs and we started Atripla 4 days ago. My feet and hands look really bad and my whole body shows little red psoriatic spots. I have been using the same creams and ointments I was prescribed when my first episode happened, however I have no gotten better. Of course, when I had psoriasis for the first time it was summer and I was not HIV+. Do you think Atripla will help me to get better when my viral load gets lower? Should I also look for the help of a dermatologist? Is there a dermatologist specifically trained to treat HIV+ patients or any one will do? Please help me. JCC

Response from Dr. Frascino

Hi JCC,

HIV disease can exacerbate many dermatologic conditions. I suggest you seek the help of an HIV-knowledgable dermatologist. Your HIV specialist should be able to recommend someone for you to see in your area.

Dr. Bob


Previous
asking again
Next
unprotected sex 7 years ago please help?????will donate

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement